# SDR ASAA2023081344641

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,187 hours, 10,897 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE CNR 20230813034 ENG 2 S/N 658875 HAS EXPERIENCED AN INCREASE IN DELTA EGT AND A DECREASE IN HOT DAY EGT MARGIN WHILE OTHER PARAMETERS REMAIN STABLE(PRI 2). GROUNDED - YES. (RESOLVED ON W/O: 1965482 TASKCARD: N/R-00003 ) ACCOMPLISHED FIM TASK 77-05 T. 801, NO FAULTS FOUND. PRECLEANED S1-S4 TEMPERATUES FOR #2 ENGINE ARE AS FOLLOWS: S1: 75.08, S2: 43.39, S3: 143.50, S4: 79.44. CLEANED S1-S4 TEMPERATURES ARE AS FOLLOWS: S1: 55.45, S2: 35.08, S3:36.32, S4:55.88. ALL TEMPERATURE PROBE READINGS AFTER CLEANING ARE IN LIMITS. REFERENCE L/P 60665467 FOR DEFFERAL. GROUND VERIFICATION SUCCESSFUL. OPENED, COLLARD, RESET 4 C/B'S. THIS CLEARS TSR714825. SEAMC DAVE NOTIFIED.
